Please use this identifier to cite or link to this item:
Title: Caractérisation duale des espaces de Mazur
Author: Canela Campos, Miguel Ángel
Keywords: Espais vectorials
Espais bornològics
Vector spaces
Espaces bornologiques
Issue Date: 1982
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a:
It is part of: Collectanea Mathematica, 1982, vol. 33, núm. 1, p. 43-48
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
8680.pdf168.78 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.